# SDR SWAA2022012609856

- Difficulty date: May 31, 2017
- Submitted: January 26, 2022
- Operation: Air carrier
- Aircraft: N7835A
- Make and model: Boeing 737752
- Aircraft serial: 34294
- Aircraft time: 40,860 hours, 19,550 cycles
- System (JASC): 5350 · Aerodynamic Fairings
- Part: Fairing
- Condition: Delaminated
- Location: Lower Ext Fusela
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT SIDE LOWER BODY FAIRING #192AL; HAS 1' DELAM ON EXTERIOR SKIN. 9.5' FORWARD OF AFT EDGE AND 3.25' OUTBOARD OF INBOARD EDGE. / REPAIRED LEFT SIDE LOWER BODY FAIRING # 192AL EXTERIOR AFT INBOARD SKIN AS REQ IAW B737-700 SRM 51-70-04-2R-1 REPAIR 1 PAR 4 (A-G) REV 61. RESTORED FINISH IAW B737 AMM 51-21-99-300-801 PAR 2 E. 6 REV 62
